# SDR DALA13071593160

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 29,388 hours, 15,237 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT SIDE SHEAR PLATE BETWEEN FRAMES 69-70 FOUND SUPPORT FRAME CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.   NO ALLOWABLE LIMITS ESTABLISH ON SRM.  R & R SUPPORT FRAME IAW SRM 51-42-11 AND DWG D53474180.
